# SDR SWAA2022012062676

- Difficulty date: January 20, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 60,782 hours, 30,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EXTERIOR EMERGENCY LIGHT INOP ; / [01] RELAMPED R/H EXTERIOR OVERWING EMERGENCY EXIT LIGHT IAW B737 AMM 33-51-04.
